Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

180 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for burning urination and painful bowel movements

Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 9838 Questions

default
Posted on Tue, 24 Apr 2018 in Urinary and Bladder Problems
Question: Since 5 days, I felt burning when peeing and pooping some times, especially in the early morning. Pee is on yellow color in the morning. Poop is normal all the times. Seems its due to over heat. But I am not sure. Now it became normal. But I want to check nothing wrong in my body.

What kind of medical tests I should give to know root cause?

History: I had undergone RIRS for kidney stone removal in Feb 2017. Is it hurting now?
doctor
Answered by Dr. P. T. Patil 6 hours later
Brief Answer:
Need to consult Urologist again .for assessment

Detailed Answer:
hello
Thanks for query ,
Based on the facts that you have posted burning urination and pain while pooing could be due to a fissure in anus .or a flimsy stricture of urethra due to instrumentation during RIRS and needs to be reevaluated.

A Possibility of concentrated urine due to less drinking of water could be a reason for yellow colored urine with burning urination .

I shall be happy if you can post me more details to help me in making precise comments
1) Is the pain while defecating is very severe and is associated with few drops of blood ?
2) How is your urine flow ?Is it normal , moderate or poor ?
3) How much is the frequency for urination and stools ?
4) Do you have pain in abdomen ?

Consult your Urologist and get basic tests like rroutine urine and culture and stoll examination done .

Start taking combination of antibiotics like Ofloxacin and Ornidazole twice daily for 5 days .

Ensure to take soft diet with leafy vegetables and spouted cereals .

Ensure to drink more water to keep your urine dilute This will help to relieve dysuria.

Hope I have answered your query ,please feel free to ask if you have more questions,I shall be happy to help you
Thanks and Regards.
Dr.Patil.







Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. P. T. Patil 2 days later
Thank you for the detailed answer. 1. No pain 2.flow normal 3.frequency normal 4. no pain in abdomen
doctor
Answered by Dr. P. T. Patil 21 minutes later
Brief Answer:
Could be due to fissure in anus

Detailed Answer:
hello
Thanks for follow up and feedback.

Take treatment suggested earlier fr a week .

Thanks and Regards.
dr.Patil.
Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. P. T. Patil 2 hours later
Thank you Doctor. I would follow the medicine given.

Can you please suggest me what medical tests I should be given? Should I give them now or after using the medicine?

Should I consult urologist now?

Appreciate your reply.
doctor
Answered by Dr. P. T. Patil 51 minutes later
Brief Answer:
Get Stool Examination done

Detailed Answer:
Hello
Thanks for follow up
For the time being get stool examination done and start taking medicines for a week

If problem persists consult qualified General Surgeon for per rectal and proctoscopic examination

Thanks and Regards
Dr Patil





Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  
Medical Topics ,  

Recent questions on  Ornidazole

doctor1 MD

hello! i am now in india and i ve been sufferinf from diahorrea, fever (37,5 C) and weakness. Doctor advised me to take for 3 days (2pills a day) medicine called eufoquin-o (200mg Ofloxacin, 500mg Ornidazole). Should I take it? Is it save? I have heard of many side effects..Thank you in advance for your help

doctor1 MD

I am suffering from Amoebiasis from last 1 years..

Symptoms include , sometimes stomach pain, there is a liquid like discharge I don know whether its mucus its not sticky just like liquid.

Feel like passing stool frequently . presently doctor has advised me to take Ofloxacin ornidazole for 7 days, 2 tabltes each per day.

Please advise I am depressed.

doctor1 MD

Hello doctor, i have oily dark stools, its not loose motion just soft stools. actually i got fever a month back i took antibiotics. 3 days back i visited a Doctor who just checked me and told its ameobasis colits, he gave ofloxin and ornidazole plus omez, vizylac and unizyme syrup. before taking this medicine i was just having yellow oily stools, but after taking this today morning i found my condition well but bit black stools.. could u plz suggest me is it duue to drug or what/

doctor1 MD

Hi! Three weeks back I was having constipation and I took "Isabgol" which is manufactured by "Dabur" India. As prescribed on the lebel I took two teaspoonful of Isabgol just for once and ever since then I am having loose motion. I took Entero Quinol for 3 days and it made me well but the problem was back the next day. I took Entero Quinol for another 3 days and it is good only when I am taking it. Now I am taking ofloxacin & ornidazole tablets for 2 days (1 tablet in 12 Hrs) and it working. Should I continue taking ofloxacin & ornidazole? For how many days? I am also taking lots of ORS.

doctor1 MD

Hello Doctor, My father in law is suffering from Diarrhea , indigestion ,acidity and feels like going to the bathroom but only gas come out. He had ham two days ago after which it has started. Could you please suggest any medication.

doctor1 MD

Hi, My mother has type 2 diabetes and takes insuline injections 4 times a day and also she suffers from celiac disease and is on a strict gluten free diet. But she has eaten something which has severly upseted her bowel system causing loose...